# SDR FDEA202111082907

- Difficulty date: November 8, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING EXTERNAL DOUBLER FOUND ON RUDDER TRAILING   EDGE APEX AREA LOCATED BTW T/E SCREW LINE NO.20 AND NO.21 FASTENER COUNTED FROM   LOWER SIDE POSITION.   COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING   REPAIR   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA A300-600F SRM 55-41-12-201,   PARA.13, PAGE 237-239, FIG 209, THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY B REPAIR   WITH SUPPLEMENTAL INSPECTION REQUIREMENTS, THE INITIAL THRESHOLD IS 30000FC,   REPETITIVE INTERVAL AND METHOD ARE TO BE DETERMINED BY OEM REF TO SRI 55-41-12-2-  001-  00, PARA.3.A, PAGE.202-204, TABLE.202."FOR RECORD PURPOSES ONLY""MAJOR REPAIR"
